# SDR P5CA9600286

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING UPPER FIXED FAIRING PANEL JUST AFT OF R/S FORWARD OF MLG BEAM ASSEMBLY CRACKED.  CRACK APPROXIMATELY 12 INCHES LONG.  REPAIRED WITH FIBERGLASS OVERLAYS IAW SRM 51-40-09.
